# SDR SIMA200733215

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Aircraft time: 24,325 hours, 29,959 cycles
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Hmu
- Part number: 6068T72P22
- Part serial: WYG70091
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT SHORTLY AFTER TAKEOFF LEFT ENGINE POPPED THEN SHUT DOWN WITH AUTO FEATHER RETURNED TO FIELD.   REMOVED AND REPLACED LEFT HMU LEAK CHECK AND OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE
